2019
Том 71
№ 9

All Issues

Atakishiyev N. M.

Articles: 1
Article (English)

Jacobi Matrix Pair and Dual Alternative q-Charlier Polynomials

Atakishiyev N. M., Klimyk A. U.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 5. - pp. 614–621

By using two operators representable by Jacobi matrices, we introduce a family of q-orthogonal polynomials, which turn out to be dual with respect to alternative q-Charlier polynomials. A discrete orthogonality relation and the completeness property for these polynomials are established.